# SDR AALA200800226

- Difficulty date: January 31, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 36,488 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 26G MISSING LAMP.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 26G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
